# SDR F3LA200700327

- Difficulty date: November 14, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON L2 DOOR SILL AT AFT INBD END AT NUT PLATE HOLES, APPROX 1-4 INCHES FWD OF FR 68.  DETERMINED DAMAGE TO BE OUT OF LIMITS IAW SRM 53-41-14.  REMOVED AND REPLACED L2 DOOR SILL IAW SRM 52-42-11.
